Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: U. Zimmermann
Title: Linear and combinatorial optimization in ordered algebraic structures
Additional book information: Annals of Discrete Mathematics, vol. 10, North-Holland Publishing Company, Amsterdam, 1981, x + 380 pp., $61.00, Dfl. 125.00. ISBN 0-4448-6153-X.

Review Information:

Reviewer: R. A. Cuninghame-Green
Journal: Bull. Amer. Math. Soc. 12 (1985), 148-149
DOI: https://doi.org/10.1090/S0273-0979-1985-15325-X